# SDR USAA2014052900008

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 50,809 hours, 20,972 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2139
- Condition: Cracked
- Location: Lt Elevator
- Part time: 50,816 hours, 20,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 & SY6 CHECK.  CRACK ON LT ELEVATOR UPPER SKIN APPROX 14 INCHES FROM LE & 23 INCHES FROM INBD EDGE.  REPAIRED LT ELEVATOR UPPER SKIN IAW SRM 55-21-11-201, PAR 5D, FIG 204.
